# SDR SWIA201540636

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 35,702 hours, 24,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 220 FRAME TO BE CRACKED.  C-CHECK, REMOVED RT FS 220 FRAME IAW SRM, FASTENERS REQUIRE PAINT AND PRIMER.  REMOVED SIDE CONSOLE SUPPORT BRACKET FROM FS 220 UPPER FRAME SECTION IAW SRM.  OK TO INSTALL PARTS. INSTALLED NEW SERVICABLE FRAME AT FS 220.00 UPPER FRAME SECTION RT SIDE IAW SRMS.  LOCATED AND DRILLED NEW SERVICABLE FRAME, PN CC670-34146-6 AND INSTALLED 2EA GROUND STUDS IAW SRM.  LOCATED AND DRILL SAME SERVICEABLE SIDE CONSOLE SUPPORT BRACKET TO NEW FRAME FS 220 RT AND INSTALLED IAW SRMS, FRAME, PN CC670-34146-2, OFF SN 1251971, PN: CC670-34146-6, ON SN: K562595
